×

zbMATH — the first resource for mathematics

On the uniqueness of the Cauchy problem for certain elliptic equations with triple characteristics. (English) Zbl 0237.35032

MSC:
35J30 Higher-order elliptic equations
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. COHEN, The non-uniqueness of the Cauchy problem. Office of Naval Research Technical Report No 93, Applied Math, and Stat. Stanford Univ. 1960. · Zbl 0151.38101
[2] P. M. GOORJIAN, The uniqueness of the Cauchy problem for partial differential equation which may have multiple characteristics, Trans. Amer. Math. Soc., 149(1969), 493-509. · Zbl 0188.41502 · doi:10.2307/1995188
[3] L. HORMANDER, On the uniqueness of the Cauchy problem II, Math. Scand., 7(1959), 177-190. · Zbl 0090.08001 · eudml:165712
[4] S. MIZOHATA, Unicite du prolongement des solutions des equations elliptiques du quatriem ordre, Proc. Japan Acad., 34(1958), 687-692. · Zbl 0085.08501 · doi:10.3792/pja/1195524489
[5] A PLIS, A smooth linear elliptic differential equation without any solution in a sphere, Comra Pure Appl. Math., 14(1961), 599-617. · Zbl 0163.13103 · doi:10.1002/cpa.3160140331
[6] P. N. PEDERSON, Uniqueness in Cauchy’s problem for elliptic equations with doubl characteristics, Ark. Math., 6(1967), 535-549. · Zbl 0146.34201 · doi:10.1007/BF02591927
[7] F. TREVES, Relations de domination entre operateurs differentials, Acta. Math., 101(1959), 1-139. · Zbl 0178.50201 · doi:10.1007/BF02559542
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.